A characterization of some idempotent abelian groupoids
Colloquium Mathematicum, Tome 30 (1974) no. 2, pp. 219-223
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_30_2_219_223,
author = {J. Dudek},
title = {A characterization of some idempotent abelian groupoids},
journal = {Colloquium Mathematicum},
pages = {219--223},
year = {1974},
volume = {30},
number = {2},
doi = {10.4064/cm-30-2-219-223},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-30-2-219-223/}
}
J. Dudek. A characterization of some idempotent abelian groupoids. Colloquium Mathematicum, Tome 30 (1974) no. 2, pp. 219-223. doi: 10.4064/cm-30-2-219-223
Cité par Sources :